Journal of Symbolic Logic

Maximal R.E. Equivalence Relations

Jeffrey S. Carroll

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The lattice of r.e. equivalence relations has not been carefully examined even though r.e. equivalence relations have proved useful in logic. A maximal r.e. equivalence relation has the expected lattice theoretic definition. It is proved that, in every pair of r.e. nonrecursive Turing degrees, there exist maximal r.e. equivalence relations which intersect trivially. This is, so far, unique among r.e. submodel lattices.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1048-1058.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743405

Mathematical Reviews number (MathSciNet)
MR1071314

Zentralblatt MATH identifier
0721.03029

JSTOR
links.jstor.org

Citation

Carroll, Jeffrey S. Maximal R.E. Equivalence Relations. J. Symbolic Logic 55 (1990), no. 3, 1048--1058. https://projecteuclid.org/euclid.jsl/1183743405


Export citation